# SDR DL767980380

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T35311
- Condition: Dented
- Location: Bs 1351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS BADLY DENTED AT FS 1351 NEAR STRINGER 31R (JUST AFT OF THE C2 DOOR CUTOUT).  THE UNDERLYING FRAME WAS ALSO DENTED.  THE DAMAGED FRAME WAS REPAIRED PER THE B767 SRM 71-70-11.  THE DENTED SKIN WAS CUTOUT AND REPAIRED WITH AN ALUMINUM DOUBLER AND TRIPLER PER ER/A 363959-14, REV A.
